EconPapers    
Economics at your fingertips  
 

An option theoretic model for ultimate loss-given-default with systematic recovery risk and stochastic returns on defaulted debt

Michael Jacobs, Jr
Additional contact information
Michael Jacobs, Jr: Office of the Comptroller of the Currency

A chapter in Portfolio and risk management for central banks and sovereign wealth funds, 2011, vol. 58, pp 257-285 from Bank for International Settlements

Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.bis.org/publ/bppdf/bispap58k.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bis:bisbpc:58-12

Access Statistics for this chapter

More chapters in BIS Papers chapters from Bank for International Settlements Contact information at EDIRC.
Bibliographic data for series maintained by Martin Fessler ().

 
Page updated 2025-04-04
Handle: RePEc:bis:bisbpc:58-12